# SDR SWAA2021070687796

- Difficulty date: June 25, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER SCUFF PLATE CRACKED AT AFT CORNER ; / [01] RECIEVED CENTER SCUFF PLATE FROM BACKSHOP ON WORK ORDER 42401-1000-0001. CENTER SCUFF INSTALLED ON TTG8Q004E0V5; [02] VERIFIED ITEM 1 AUDIT C/W
